A member asked:
Disclaimer

i went to dr yesterday and was giving a breathing treatment. it made me jittery and i'm still having a very fast heart rate. is this normal?

1 doctor answer
Dr. Marc Hirsch
52 years experience Family Medicine
Yes: It should resolve over today, but you should avoid coffee, smoking, alcohol and other stimulants. Broncho-dilators do have adrenaline-like effects on your nervous system. It is unusual for those effects to last more than a day. Relax as best you can. Then check back with your doctor if you have to.
Answered on Jan 4, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 29-year-old female asked:
Dr. Phillip Goebel
16 years experience Emergency Medicine
Yes: albuterol and other medications in breathing treatments also cause the heart rate to go up in addition to opening the airways.
1
1 thank
A 34-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No: Although high-dose Medrol can increase your heart rate, use of bronchodilator or uncontrolled asthma may be another cause. I noted that you are on To ... Read More
1
1 thank
A 4-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
Doc: With oxygen in the 95% range he can see his regular doc as long as your "mommy sense" is comfortable with the wait. Theheart rate is consistent with s ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month